question-icon

Masturbating since 16 years. Penis looks short and dull. Low erection strength and low arousal. Have bulging at the end of penis. Remedy?

default
Posted on Tue, 25 Jun 2013
Question: I am 32 and have been masturbating for last 16 years at about 3 times per week, my penis has become short and dull, i feel low erection strength and low arousal I see a bulge at end of my penis, will this affect my married life as i am about to get married, please suggest some herbal remedies,am I normal, I have decided to take ashwagandha tablets. for improvement
pl advice
doctor
Answered by Dr. Sudhir Kumar (1 hour later)
Hi Mr XXXXXXX Ji,
Thank you for posting your query.
First of all, I would like to reassure you that masturbation is a totally normal and healthy phenomena and it does not lead to health problems.
Most problems arise, as people may have guilt feelings associated with it.
I do not foresee any problem with your married life and sexual functions.
You should not feel anxious and should be self-confident.
Ashwagandha tablets are safe and you could use them. No other medications (herbal or non-herbal) are required for you.
I hope it helps.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website: http://bit.ly/Dr-Sudhir-kumar
My email: YYYY@YYYY
My blog: http://bestneurodoctor.blogspot.com/

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 6224 Questions

premium_optimized

The User accepted the expert's answer

Share on
Masturbating since 16 years. Penis looks short and dull. Low erection strength and low arousal. Have bulging at the end of penis. Remedy?

Hi Mr XXXXXXX Ji,
Thank you for posting your query.
First of all, I would like to reassure you that masturbation is a totally normal and healthy phenomena and it does not lead to health problems.
Most problems arise, as people may have guilt feelings associated with it.
I do not foresee any problem with your married life and sexual functions.
You should not feel anxious and should be self-confident.
Ashwagandha tablets are safe and you could use them. No other medications (herbal or non-herbal) are required for you.
I hope it helps.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website: http://bit.ly/Dr-Sudhir-kumar
My email: YYYY@YYYY
My blog: http://bestneurodoctor.blogspot.com/